CureZone   Log On   Join
Re: hives
 
Simone99 Views: 9,358
Published: 6 years ago
 
This is a reply to # 1,964,017

Re: hives


I had the Mirena. It's made my life hell ! Constant itching! Worse after exercise and a big splotchy rash around my neck face arms and torso. If you try to get treatment from a doctor they claim it's rare and unlikely that it's the mirena causing the constant itching. Infuriating!! Finally found an allergist who is taking me seriously. I will keep you updated
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

2.000 sec, (1)